# SDR USAA2011012090300

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 30,686 hours, 18,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - DELAMINATION ON FORWARD LAV SHROUD FLOOR PANEL BETWEEN FR12 TO FR24.  REPLACED FORWARD LAV SHROUD FLOOR PANEL BETWEEN FR12 TO FR24 IAW JOB CARD 26C22053014.
